# SDR UPS97224752

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 651862599
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-B SUSPECT CRACK ON AFT CARGO DOOR FRAME OUTBOARD RADIUS AT NR 5 AFT DOOR  STOP.  FRAME REPLACED IAW DRAWING 658625 USING FRAME 65-18625-99.
